# SDR DHL9871741C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, DENT IN LEFT WING OUTBD AILERON OUTBD UPPER SURFACE.  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8.  BALANCED PER SR51-80-4, N/R 1183.
